MAUDE Adverse Event Report: Tandem Diabetes Care Pharmacy Kit, Starter Pack, Tandem Mobi, Control-IQ+ 7.9.1; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care Pharmacy Kit, Starter Pack, Tandem Mobi, Control-IQ+ 7.9.1; Alternate Controller Enabled Insulin Infusion Pump
Catalog Number 1014936
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer was unable to charge the pump using the tandem-provided usb charging cable, wall adapter and charging pad.There was no adverse impact to the customer's blood glucose level.Reportedly, the customer was able to successfully charge the pump with an alternate charging cable, charging pad and wall adapter.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: unknown / unknown / unknown.

Brand Name
Pharmacy Kit, Starter Pack, Tandem Mobi, Control-IQ+ 7.9.1
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50948045
Report Number3013756811-2026-177757
Device Sequence Number13136512
Product Code QFG
UDI-Device Identifier00389152493671
UDI-Public00389152493671
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K253074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number1014936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age24 MO
Patient SexUnknown